Bulletin of the American Mathematical Society

Higher order compositions in the Adams spectral sequence

A. Lawrence

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 874-877.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532113

Mathematical Reviews number (MathSciNet)
MR0258041

Zentralblatt MATH identifier
0202.54204

Subjects
Primary: 5545 5552

Citation

Lawrence, A. Higher order compositions in the Adams spectral sequence. Bull. Amer. Math. Soc. 76 (1970), no. 4, 874--877. https://projecteuclid.org/euclid.bams/1183532113


Export citation

References

  • 1. J. F. Adams, Stable homotopy theory, Springer-Verlag, Berlin and New York, 1964. MR32 #3061.
  • 2. J. M. Boardman, Stable homotopy theory, University of Warwick, Coventry, England (unpublished notes).
  • 3. H. Gershenson, Higher composition products, J. Math. Kyoto Univ. 5 (1965), 1-37. MR 32 #8341.
  • 4. J. Peter May, Matric Massey products (unpublished notes).
  • 5. R. M. F. Moss, On the composition pairing of Adams spectral sequences, Proc. London Math. Soc. (3) 18 (1968), 179-192. MR 36 #3360.
  • 6. R. M. F. Moss, On Massey products in the Adams spectral sequence (to appear).